EconPapers    
Economics at your fingertips  
 

On inexact versions of a quasi-equilibrium problem: a Cournot duopoly perspective

E. Júnior, P. Santos, Antoine Soubeyran and J. Souza
Additional contact information
E. Júnior: UFPI - Universidade Federal do Piauí
P. Santos: PDI - Paul-Drude-Institut für Festkörperelektronik, Universidade Federal do Delta Parnaiba
J. Souza: UFPI - Universidade Federal do Piauí, AMSE - Aix-Marseille Sciences Economiques - EHESS - École des hautes études en sciences sociales - AMU - Aix Marseille Université - ECM - École Centrale de Marseille - CNRS - Centre National de la Recherche Scientifique

Post-Print from HAL

Abstract: This paper has two parts. In the mathematical part, we present two inexact versions of the proximal point method for solving quasi-equilibrium problems (QEP) in Hilbert spaces. Under mild assumptions, we prove that the methods find a solution to the quasi-equilibrium problem with an approximated computation of each iteration or using a perturbation of the regularized bifunction. In the behavioral part, we justify the choice of the new perturbation, with the help of the main example that drives quasi-equilibrium problems: the Cournot duopoly model, which founded game theory. This requires to exhibit a new QEP reformulation of the Cournot model that will appear more intuitive and rigorous. It leads directly to the formulation of our perturbation function. Some numerical experiments show the performance of the proposed methods.

Keywords: Quasi-equilibrium problem; proximal point method; inexact version; monotone bifunction; Cournot duopoly; moving constraints (search for similar items in EconPapers)
Date: 2023-11-24
Note: View the original document on HAL open archive server: https://hal.science/hal-04603515v1
References: Add references at CitEc
Citations:

Published in Journal of Global Optimization, 2023, 89 (1), pp.171-196. ⟨10.1007/s10898-023-01341-5⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On inexact versions of a quasi-equilibrium problem: a Cournot duopoly perspective (2024) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-04603515

DOI: 10.1007/s10898-023-01341-5

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-23
Handle: RePEc:hal:journl:hal-04603515